# SDR ABXA20140512173

- Difficulty date: May 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111T30131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 889 LT CORROSION ON CANTED PRESS BULKHEAD UNDER BEAM.  REPAIRED ON REA B653-60977-MR.  CORRODED L2, PN 111T3013-1, SN NSN, PART NAME UPPER CTR WING SKIN, FS & BS LOCATION ON ACFT FS 878 TO 889.  ACFT WAS GNDED.
